# SDR SIMA20120501002

- Difficulty date: May 1, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 19,283 hours, 16,449 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT OVERWING EMERGENCY EXIT HATCH CATCHES AT UPPER END WHILE OPENING.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED LEFT OVERWING EMERGENCY EXIT HATCH LINING IAW AMM 52-21-00.  AIRCRAFT RETURNED TO SERVICE.
